標題: Optimal consecutive-k-out-of-n : G cycle for n <= 2k+1
作者: Du, DZ
Hwang, FK
Jia, XH
Ngo, HQ
應用數學系
Department of Applied Mathematics
關鍵字: invariant optimal assignment;consecutive-k-out-of-n : G cycle
公開日期: 2002
摘要: A cyclic consecutive-k-out-of-n : G system consists of n components lying on a cycle. Those components are exchangeable but may have different working probabilities. The system works if and only if there are k consecutive components at work. What is the optimal assignment of components for maximizing the reliability of the system? Does the optimal assignment depend on the working probability values of components? For k less than or equal to n less than or equal to 2k+1, Zuo and Kuo in 1990 proposed a solution independent from the working probability values of components, called the invariant optimal assignment. However, their proof is incomplete, pointed out recently by Jalali et al. [ The Optimal Consecutive-k-out-of-n : G Line for n less than or equal to 2k, manuscript, 1999]. We present a complete proof in this paper.
URI: http://hdl.handle.net/11536/29124
http://dx.doi.org/10.1137/S0895480100375041
ISSN: 0895-4801
DOI: 10.1137/S0895480100375041
期刊: SIAM JOURNAL ON DISCRETE MATHEMATICS
Volume: 15
Issue: 3
起始頁: 305
結束頁: 316
Appears in Collections:Articles


Files in This Item:

  1. 000176978900003.pdf